# SDR SWAA2022032421920

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE LBL 21 BS 500-500A UPPER FLANGE HAS A CRACK / REMOVED AND REPLACED FCB BAFFLE AT STA; 500 - 500A LBL 21 PER SRM 51-40-02 AND DWG. 143A7505. 91195U 11.22.19
